Drug interactions between bosentan and glyburide
Interactions between your drugs
Applies to: glyburide and bosentan
Using glyBURIDE and bosentan is not recommended. Taking these drugs together can cause symptoms such as nausea, fever, tiredness, abdominal pain, or jaundice (yellowing of the skin or eyes). It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.